# SDR AALA991536

- Difficulty date: October 8, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N720AA
- Make and model: Boeing 727227
- Aircraft serial: 20613
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Condition: Corroded
- Location: Bs 1166-1183
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - EXFOLIATED CORROSION ON INTERNAL SKIN DOUBLER STR 22L, STA 1166 - STA 1183.  INSTALLED DOUBLER REPAIR PER SRM 53-30-2, FIG 3A, AARD 51-20-01-5.  TST:  73,038 HOURS.  CYCLES:  48,641.  (X)
